Asymptotic regimes for the partition into colonies of a branching process with emigration

Abstract : We consider a spatial branching process with emigration in which children either remain at the same site as their parents or migrate to new locations and then found their own colonies. We are interested in asymptotics of the partition of the total population into colonies for large populations with rare migrations. Under appropriate regimes, we establish weak convergence of the rescaled partition to some random measure that is constructed from the restriction of a Poisson point measure to a certain random region, and whose cumulant solves a simple integral equation.
Type de document :
Pré-publication, Document de travail
Published in Annals of Applied Probability vol. 20, n. 6 (2010) pp. 1967-1988. 2010
Liste complète des métadonnées

Littérature citée [20 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-00411081
Contributeur : Jean Bertoin <>
Soumis le : vendredi 12 novembre 2010 - 12:02:01
Dernière modification le : lundi 29 mai 2017 - 14:22:36
Document(s) archivé(s) le : dimanche 13 février 2011 - 02:39:04

Fichiers

aap678.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

  • HAL Id : hal-00411081, version 2
  • ARXIV : 0908.3735

Collections

UPMC | INSMI | PSL | USPC | PMA

Citation

Jean Bertoin. Asymptotic regimes for the partition into colonies of a branching process with emigration. Published in Annals of Applied Probability vol. 20, n. 6 (2010) pp. 1967-1988. 2010. 〈hal-00411081v2〉

Partager

Métriques

Consultations de la notice

231

Téléchargements de fichiers

98